# SDR IPXA10659478

- Difficulty date: November 21, 2009
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402A
- Condition: Damaged
- Location: Bs 650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF D413410, .5 IN X .5 IN IN MAIN CARGO FLOOR PANEL AT POSITION 7R STA 650, RBL 63.  ACCOMPLISHED MAJOR REPAIR IAW EO B767-5320-9693-G, REF NR 398499.
